Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

5 Publikationen

2004 | Zeitschriftenaufsatz | PUB-ID: 1606261
On shadows of intersecting families
Ahlswede R, Aydinian H, Khachatrian LH (2004)
COMBINATORICA 24(4): 555-566.
PUB | DOI | WoS
 
1999 | Zeitschriftenaufsatz | PUB-ID: 1883876
A pushing-pulling method: new proofs of intersection theorems
Ahlswede R, Khachatrian L (1999)
Combinatorica 19(1): 1-15.
PUB | DOI | WoS
 
1997 | Zeitschriftenaufsatz | PUB-ID: 1627477
Counterexample to the Frankl-Pach conjecture for uniform, dense families
Ahlswede R, Khachatrian LH (1997)
COMBINATORICA 17(2): 299-301.
PUB | DOI | WoS
 
1993 | Zeitschriftenaufsatz | PUB-ID: 1774960
A generalization of the AZ identity
Ahlswede R, Cai N (1993)
Combinatorica 13(3): 241-247.
PUB | PDF | DOI | WoS
 
1992 | Zeitschriftenaufsatz | PUB-ID: 1774877
Diametric theorems in sequence spaces
Ahlswede R, Cai N, Zhang Z (1992)
Combinatorica 12(1): 1-17.
PUB | PDF | DOI | WoS
 

Filter und Suchbegriffe

eissn=1439-6912

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung